| Model Number |
292904201 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device discarded.
Event or Problem Description
Instrument broke during surgery.Tip left in patient.Per complaint form: surgeon broke off tip of 2mm pituitary from spotlight instrument set in disc space of patient during mis microdiscectomy surgery.Tiny piece was unable to be removed and thus left in patient.X-ray confirmed piece left in l4-l5 disc space.